American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41.1X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Harry Pollard. The Bernstein approximation problem . Proc. Amer. Math. Soc. 6 (1955) 402-411. MR 0069938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Henry Teicher. Reducibility of positive type polynomials . Proc. Amer. Math. Soc. 6 (1955) 195-201. MR 0069320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] E. Chamberlin and J. Wolfe. Note on a converse of Lucas's theorem . Proc. Amer. Math. Soc. 5 (1954) 203-205. MR 0061207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Fulton Koehler. Bounds for the moduli of the zeros of a polynomial . Proc. Amer. Math. Soc. 5 (1954) 414-419. MR 0062272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Dennis P. Vythoulkas. On the minimum modulus of a root of a polynomial . Proc. Amer. Math. Soc. 5 (1954) 797-798. MR 0064203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] P. L. Butzer. On the extensions of Bernstein polynomials to the infinite interval . Proc. Amer. Math. Soc. 5 (1954) 547-553. MR 0063483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] L. H. Kanter. On a separation theorem for the zeros of the ultraspherical polynomials . Proc. Amer. Math. Soc. 4 (1953) 729-733. MR 0058019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] L. Carlitz. A note on the multiplication formulas for the Bernoulli and Euler polynomials . Proc. Amer. Math. Soc. 4 (1953) 184-188. MR 0052569.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. N. Mikhail. Derived and integral sets of basic sets of polynomials . Proc. Amer. Math. Soc. 4 (1953) 251-259. MR 0052571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ragy H. Makar and Bushra H. Makar. Effectiveness at the origin of the sum set of basic sets of polynomials . Proc. Amer. Math. Soc. 4 (1953) 246-250. MR 0052570.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] T. S. Motzkin and J. L. Walsh. On the derivative of a polynomial and Chebyshev approximation . Proc. Amer. Math. Soc. 4 (1953) 76-87. MR 0060640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Germán Ancochea. Zeros of self-inversive polynomials . Proc. Amer. Math. Soc. 4 (1953) 900-902. MR 0058748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] F. F. Bonsall and Morris Marden. Zeros of self-inversive polynomials . Proc. Amer. Math. Soc. 3 (1952) 471-475. MR 0047828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ruth E. O’Donnell. A note on the location of the zeros of polynomials . Proc. Amer. Math. Soc. 3 (1952) 116-119. MR 0046478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Edward H. Kingsley. Bernstein polynomials for functions of two variables of class $C\sp {(k)}$ . Proc. Amer. Math. Soc. 2 (1951) 64-71. MR 0042548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Ernst G. Straus. On the polynomials whose derivatives have integral values at the integers . Proc. Amer. Math. Soc. 2 (1951) 24-27. MR 0040481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Robert Breusch. On the distribution of the roots of a polynomial with integral coefficients . Proc. Amer. Math. Soc. 2 (1951) 939-941. MR 0045246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] N. du Plessis. A note about the derivatives of Legendre polynomials . Proc. Amer. Math. Soc. 2 (1951) 950. MR 0045251.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Alston S. Householder. Polynomial iterations to roots of algebraic equations . Proc. Amer. Math. Soc. 2 (1951) 718-719. MR 0043261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] R. S. Varma. On Appell polynomials . Proc. Amer. Math. Soc. 2 (1951) 593-596. MR 0042547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Morris Marden. On the polynomial solutions of the generalized Lam\'e differential equation . Proc. Amer. Math. Soc. 1 (1950) 492-497. MR 0036875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Emil Grosswald. On a simple property of the derivatives of Legendre's polynomials . Proc. Amer. Math. Soc. 1 (1950) 553-554. MR 0036877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] G. Szegö. On certain special sets of orthogonal polynomials . Proc. Amer. Math. Soc. 1 (1950) 731-737. MR 0042546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Otto Szász. Inequalities concerning ultraspherical polynomials and Bessel functions . Proc. Amer. Math. Soc. 1 (1950) 256-267. MR 0034902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1